Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
facefan98

Second Roaccutane Course Questions

I finished my first course of Accutane aged 17 about 4 months ago,

but am starting to break out again, and am considering a second course-

I experienced 0 side effects first time round except dry skin/slight eczema.

I remember being particularly worried about hair loss at the time, but my hair did not change at all.

2nd Time Round will the side effects be worse/better/the same? Interested to hear from thsoe on/finished a second course, especially with regards to hair loss as the idea FREAKS me out

thanks

Share this post


Link to post
Share on other sites

I just finished my second course.

First course, aside from dry lips, i had no side effects (not even dry skin).

Second course, I had dry skin/lips and slight eczema around my inner elbows; no hair loss. However, second round I was put on a higher dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×